# SDR ASAA2023010141389

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,378 hours, 419 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGR2944
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,378 hours, 419 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT GATE, RAMP INFORMED, PILOTS CONFIRMED LEAK FROM #2 ENGINE. APPEARS TO BE FUEL. GROUNDED - YES. AFTER 5 MIN RUN LEAKED 1.5 QTS FUEL. EXCEEDS AMM LIMITS. REMOVED & REPLACED #2 ENGINE FUEL PUMP PER B737-9 AMM 73-11-01-000-801-G00 & 73-11-01-400-801-G00.
